Staff Directory


Nur Zatul Akmar Bte Hamzah

Academic Qualification

  • DOCTOR OF PHILOSOPHY (COMPUTATIONAL AND THEORETICAL SCIENCES) - Doctor of Philosophy, International Islamic University Malaysia

Nur Zatul Akmar Bte Hamzah (Dr.)

Assistant Professor
IIUM Kuantan Campus

KULLIYYAH OF SCIENCE


zatulakmar@iium.edu.my
2626


Expert Profile


Nur Zatul Akmar Bt Hamzah obtained her BSc (Hons) and MSc degrees from Universiti Teknologi Malaysia (UTM) while she obtained her PhD degree from International Islamic University Malaysia (IIUM). During her convocation day, she received the Dean's List Award for her BSc degree, Best Postgraduates Student Award (Mathematical Sciences) for her MSc degree, and Best Student Award (Kulliyyah of Science) for her PhD degree. Her PhD thesis was entitled "Quadratic Stochastic Operator on Infinite State Space: Some Rigorous and Computational Results".
For her PhD studies, she was fully sponsored by Ministry of Higher Education (MOHE) Malaysia and IIUM. She was an academic trainee of Kulliyyah of Science (KoS) and upon completion of her PhD, she worked with IIUM on 22nd January 2016 and took up a lecturer's position at the university.
She was a committee in IIUM Mathematics Competition (IMC) organized by KoS since 2013. In 2016, she was holding a Chairman position in IMC 2016. She was also being a committee for several programmes organized by KoS and Department of Computational and Theoretical Sciences (CTS) such as Committee of Programme Book & Catering Bereau in 37th International Conference on Quantum Probability and Related Topics (QP37), Secretary in Workshop on Dynamical Systems and Their Applications in Mathematical Physics, Engineering, and Economics, etc. She is also a Vice President for Alumni Chapters of Kulliyyah of Science 2016/2017. In addition, she is a life-time member of Persatuan Sains Matematik Malaysia (PERSAMA).
Up to the present time, she has presented her research work in local and international conferences since 2012. She has published her research articles in different journals which are indexed by Scopus or ISI.
She is currently involved in external and internal research project which are FRGS and RIGS.
Presently, Dr. Zatul is a Assistant Professor at the CTS Department and active in Kulliyyah activities, teaching, and research.


Area of Specialisation


  • ICT ~ Information, Computer And Communications Technology (ICT) ~ Information Systems ~ Other Information Systems n.e.c. - DOCTOR OF PHILOSOPHY (COMPUTATIONAL AND THEORETICAL SCIENCES)


Professional Membership


  • Member of Profesional Body / Association: (LIFE-TIME MEMBERSHIP), Persatuan Sains Matematik Malaysia (PERSAMA)


Teaching Responsibilities


ALGEBRA 2018/2019 2019/2020
CALCULUS 1 2020/2021 2019/2020 2021/2022
CALCULUS 2 2019/2020 2018/2019
CALCULUS I 2017/2018 2016/2017
CALCULUS II 2017/2018 2016/2017 2018/2019
ERGODIC THEORY 2 2020/2021
ERGODIC THEORY II 2021/2022 2018/2019 2020/2021 2019/2020
FINAL YEAR PROJECT 2020/2021
MATHEMATICAL ANALYSIS 2019/2020 2018/2019
MATHEMATICS FOR CHEMISTS I 2018/2019 2016/2017


Research Projects


Completed
2016 - 2020 Regularity of Quadratic Stochastic Operators on Infinite State Space
2014 - 2018 Quadratic Stochastic Operators with Infinite State Space and Their Applications
On-Going
2021 - Present Dynamical System Generated by Higher Number of Partition of Quadratic Stochastic Operators on Countable State Space.
2021 - Present Dynamics of Finite Dimensional Orthogonality Preserving Cubic Stochastic Operators
2021 - Present Scattering of Vector Solitons in Coupled Cubic-Quintic Nonlinear Schrodinger Equations With External Potentials.
2019 - Present Stability Analysis of Nonlinear Operator (Quadratic) and Z_5-symmetric Models
2018 - Present Vector solitons interaction with external potentials in Coupled Nonlinear Schrodinger Equation.
2016 - Present Humanoid Robotic Arm Control using Robust Neural Network Approach
- Dynamical System Generated by Quadratic Stochastic Operators of Continual State Space


Publications


Article

2021 New class of lebesgue quadratic stochastic operators on continual state space. International Journal of Allied Health Sciences, 5 (1) pp. 2109-2109
2020 Regularity of geometric quadratic stochastic operator generated by 2-partition of infinite points. Malaysian Journal of Fundamental and Applied Sciences (MJFAS), 16 (3) pp. 281-285
2019 A class of geometric quadratic stochastic operator on countable state space and its regularity. Malaysian Journal of Fundamental and Applied Sciences (MJFAS), 15 (6) pp. 872-877
2018 On non-ergodic Gaussian quadratic stochastic operators. AIP Conference Proceedings, 1974 () pp. 030021-1-030021-7
2016 Nonhomogeneous poisson nonlinear transformations on countable infinite set. Malaysian Journal of Mathematical Sciences, 10 (Special Issue) pp. 143-155
2015 Geometric quadratic stochastic operator on countable infinite set. AIP Conference Proceedings , 1643 () pp. 706-712
2015 On Gaussian nonlinear transformations. AIP Conference Proceedings, 1682 () pp. 040009-1
2015 On volterra quadratic stochastic operators with continual state space . AIP Conference Proceedings , 1660 (050025) pp. 1-7
2015 Quadratic stochastic operators on segment [0,1] and their limit behavior . Indian Journal of Science and Technology, 8 (30) pp. 1-12
2014 On poisson nonlinear transformations. The Scientific World Journal, 2014 (832861) pp. 1-7
2012 Splicing systems over permutation groups of length two. Malaysian Journal of Fundamental and Applied Sciences, 8 (2) pp. 83-88
2012 Sticker systems over monoids. Malaysian Journal of Fundamental and Applied Sciences, 8 (3) pp. 127-132
Conference or Workshop Item

2021 New class of 2-partition poisson quadratic stochastic operators on countable state space. In: 28th Simposium Kebangsaan Sains Matematik, SKSM 2021,
2017 On (3,3)-Gaussian quadratic stochastic operators. In: 37th International Conference on Quantum Probability and Related Topics (QP37) 2016,
2015 Lebesgue quadratic stochastic operators on segment [0,1]. In: 7th International conference on Research and Education in Mathematics (ICREM7),
2015 Limit behavior of some quadratic stochastic operators on segment [0,1]. In: The 4th International Conference on Computer Science & Computational Mathematics (ICCSCM 2015),
2014 Associative three-dimensional genetic algebras . In: International Research, Invention and Innovation Exhibition 2014 (IRIIE2014),
2014 Gaussian quadratic stochastic operator. In: THE 22nd NATIONAL SYMPOSIUM ON MATHEMATICAL SCIENCES,
2014 Geometric quadratic stochastic operators on countable infinite set. In: The 2nd ISM International Statistical Conference 2014 with Applications in Science and Engineering (ISM II),
2014 On volterra quadratic stochastic operators with continual state space. In: International Conference on Mathematics, Engineering and Industrial Applications 2014 (ICoMEIA2014),